MathSciNet Relay Station
MathSciNet bibliographic data
MR1029120 (92b:11018) 11D72 (11R04)
Shapiro, Harold N.; Shlapentokh, Alexandra Diophantine relationships between algebraic number fields. Comm. Pure Appl. Math. 42 (1989), no. 8, 1113–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement